# SDR USAA040656

- Difficulty date: September 18, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mlg
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED .5 INCH, RT MLG SUPPORT FITTING NR 2 HOLE 5:30 POSITION.  REPLACED RT MLG SUPPORT FITTING AND INSTALLED UPPER WING CHORD DOUBLER PER EO 5702V054, EA 78985 AND 78986.  (M)
